# SDR SWAA2022030780120

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737*
- Aircraft serial: 32516
- Aircraft time: 51,986 hours, 30,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. BATTERY PACKS FAILED CAPACITY CHECK / [01] R/R 2 EACH BATTERY PACKS AT M01672 & M01673 IAW AMM 33-51-06
